# SDR AALA2020080319002

- Difficulty date: July 30, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 23,396 hours, 9,601 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 8220334003
- Part serial: 17R528
- Condition: Failed
- Location: Radio Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING FLIGHT 12000FT, AUTOPILOT A WOULD NOT ENGAGE (RED LIGHT AND AURAL WARNING). AUTO PILOT B  DID SAME - CONTINUED TO DESTINATION AT FL260. PERFORMED DFGS FAULT REVIEW TEST. FAULT MSG 22-11052. RADIO ALTIMETER #2 TRANSCEIVER FAILED. REMOVED AND REPLACED RADIO ALTIMETER #2 TRANSCEIVER PER AMM 34-33-21.
